Journal of Mathematical Finance

Volume 3, Issue 4 (November 2013)

ISSN Print: 2162-2434   ISSN Online: 2162-2442

Google-based Impact Factor: 1.03  Citations  h5-index & Ranking

Investor Naïveté and Asset Prices

HTML  XML Download Download as PDF (Size: 197KB)  PP. 448-453  
DOI: 10.4236/jmf.2013.34047    4,576 Downloads   6,745 Views   Citations
Author(s)

ABSTRACT

This paper describes strategic behavior in a nonequilibrium model of asset pricing with heterogeneous sophistication. Both risk and return are increasing in the na?veté of investors in the market. Optimal investment involves in considering the effect that na?e investors have on the market. Further, we derive a simple characterization of the asset price dynamics that results from an arbitrary combination of a countably infinite set of investor types.

Cite this paper

J. Cook, "Investor Naïveté and Asset Prices," Journal of Mathematical Finance, Vol. 3 No. 4, 2013, pp. 448-453. doi: 10.4236/jmf.2013.34047.

Cited by

[1] Estimating the portion of technical analysts in a market
Anthropology Southern Africa, 2017

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.